# SDR COEA2015062701900

- Difficulty date: June 27, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB01
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LEFT LONGITUDINAL FLOORBEAM BETWEEN FRAMES 17 - 18 CRACKED.  REPAIR IAW EO 5315-01.
